Orthogonal basis of fractal functions for compression of images

TitleOrthogonal basis of fractal functions for compression of images
Publication TypeJournal Article
Year of Publication1999
AuthorsSendov B
JournalAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Volume88
IssueLivre 3
Pagination409-430
ISSN0205-0808
Abstract

The aim of this paper is to build an orthogonal system in $L_{2}$, consisting of functions of a given fractal dimension. It is a tool for approximation of objects of certain fractal dimension. Here only the one-dimensional case is approached, however the considerations could be easily transferred to case of higher dimension.

AttachmentSize
PDF icon 88-409-430.pdf418.86 KB